Publication certificate of published paper will be issue on the request of author

Print and Online

Authors will receive hard copies of published paper, certificates and digital certificates.

VOLUME 7,ISSUE 1,Jan-July2015

Particular

Author Names : Dr. G. Nirmala*, S. Prabavathi** *Principal, Research Advisor & Convenor (Mathematics), Govt. Arts College, Melur, Madurai-625203,TamilNadu ** Research Scholar, Dept. of Mathematics, K.N. Govt. Arts College,Thanjavur-613007, Tamil Nadu, India.

Author Names : Appiah Sampson Takyi1, Isaac Kwame Dontwi2 and Newton A. Amegbey3 1Mathematics Department, UMaT, Tarkwa, Ghana (corresponding email: [email protected]) 2Professor of Mathematics, Mathematics Department, KNUST, Kumasi, Ghana 3 Professor/Dean of Faculty of Engineering, UMaT, Tarkwa, Ghana

Author Names : .

Author Names : Ajith S. Kurup Research & Development Centre, Bharathiyar University, Coimbatore-641 046 Mathews M. George Research Supervisor, Department of Mathematics, B.A.M College, Thuruthicad, Pathanamthitta , Kerala, INDIA

Author Names : K.Bageerathi , Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur -628215

Author Names : SCOPE AND LIMITATION OF THEORY OF PROBABILITY

Author Names : Rozaline Gajendra Maharana Assistant Professor, Science and Humanity Department, Vadodara institute of Engineering, Kotambi, Vadodara

0

Author Names : Shankar lal Departmnt of Mathematics HNB Garhwal University SRT Campus, Badshahi Thaul Tehri Garhwal, Uttarakhand (INDIA)

Author Names : Dr. S. S. Shrivastava Department of Mathematics Pt. S. N. Shukla, Govt. P. G. College, Shahdol (M.P.)

Author Names : Neelam Kumari1 and Vinod Kaliraman2 Department of Mathematics, Chaudhary Devi Lal University, Sirsa-125055, India.

Author Names : M.Shravani, Mathematics, Osmania University, Telangana, Hyderabad, India Dr. B. Krishna Reddy Mathematics, Osmania University, Telangana, Hyderabad, India

Author Names : RAM SWAROOP, DEAPARTMENT OF MATHEMATICS, NIMS UNIVERSITY,JAIPUR,RAJASTHAN.